How permanent could it be? Could it leave you at least with somewhat reduced insulin sensitivity?
It's really overdramatized IMO. There is an acute hyperglycemic effect upon GH administration, which is followed by a period of insulin-like effects due to, you guessed it, IGF-1. The long term potential for increased insulin resistance is real, but far too much overplayed. it does occur with those using GH for cachexia or AIDS wasting, where high doses are used for long durations. I've been on GH for about 1,5 yrs straight (and before that too), and I measure BG often due to insulin use too. My BG hasn't fluctuated at the same daily points since starting GH, indicative of no increased insulin resistance. My doses are 4-5IU/dayOriginally Posted by crazy gains
Originally Posted by einstein1905
What about people really prone to Diabetes through family history? Do you think that that it is overrated too? Of course it's probably an amplified chance of it happening, but what's your thoughts on it?
There is no shortage of studies showing the insulin dependent and diabetics developed on GH..... it happens but as
said here--- its under 10% of non-geriatric patients in most of the ref's I've read..... These people are usually
pulled from the study when it develops.. Go the medline and search HGH and you'll find all the data you need ...
and a lot of people notice the issues within the first few weeks of treatment (although
I've never seen it first hand--I've heard this from 2 antiaging clinics though)...
As was referred to here, I have watched my fasting glucose creep up on HGH but I am still within the bounds of the ADA
def for insulin depdenecne and diabetes.. (around 126+ on the latter)....
As was referred to here, wasters at 18-36 IU per day are believed to engage much more risk for insulin resistance and development of diabetes
than the 2-3 IU/d user.
Originally Posted by crazy gains
Yeah, i don't mean to downplay it too much. if you've got familial history of type II diabetes, I'd really monitor things closely. I really like r-ALA for increasing insulin sensitivity, but that's not a fix, but rather a compensating agent.......rosiglitazone is another rather effective agent. There certainly is a possiblity, but as CD mentioned, it's a calculated risk, and the odds are more favorable than is often implied.Originally Posted by Jergo